# SDR SWAA2022082230218

- Difficulty date: July 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651GB ON SUPPORT ANGLE AT RT WING 2022-365782 / [01] REPLACED ACCESS PANEL 651GB ON SUPPORT ANGLE AT RT WING IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED ACCESS PANEL 651GB ON SUPPORT ANGLE AT RT WING IAW B737-700 SRM 51-40-02-0G-0
